# SDR UIEA2023120700976

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 81,735 hours, 15,822 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005228
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS MULTIPLE SMALL PUNCTURE DAMAGES AND DELAMINATION DUE TO FOD.( ACFT AOG FOR NEW RADOME. R/R RADOME IAW AMM 53-12-01. NO FURTHER DEFECTS NOTED )
